MathSciNet Relay Station
MathSciNet bibliographic data
MR669644 (84d:65090) 65R20 (45E05 45L10)
Graham, Ivan G. Galerkin methods for second kind integral equations with singularities. Math. Comp. 39 (1982), no. 160, 519–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement